# SDR SWAA2023040711137

- Difficulty date: February 28, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BS 787 AT LEVEL STR 26L WL 156 LBL 22 AFT CARGO COMPARTMENT 2023-142902<[01] REPLACED SUPPORT ZEE LOCATED BS 727 TO BS 847 AT LEVEL STR 26L WL 156 LBL 22 AT AFT CARGO IAW B737-700 SRM 51-10-02 AND SRM 53-00-53-2R-5 REPAIR 5 FIGURE 202; DWG 146A7500 SHEET 1 REV B. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ZEE LOCATED BS 727 TO BS 847 AT LEVEL STR 26L WL 156 LBL 22 AT AFT CARGO IAW B737-700 SRM 51-10-02 AND SRM 53-00-53-2R-5 REPAIR 5 FIGURE 202; DWG 146A7500 SHEET 1 REV B. RII;SEE INDIVIDUAL SIGN OFF BELOW.
